# SDR 99UAL900632

- Difficulty date: December 4, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Aircraft time: 61,363 hours, 16,552 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T11005
- Part serial: MHB006
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOUND TO SFO AND JFK, WHEN EXTENDING GEAR GOT NORMAL INDICATIONS FROM NOSE AND RIGHT GEAR.  GOT EICAS GEAR DISAGREE MESSAGE AND NO LEFT GEAR INDICATION FOR APPROX 5 SECONDS.  FINALLY LEFT GEAR  GREEN AND EICAS MESSAGE WENT AWAY.  *S/D*  REPLACED LEFT MAIN GEAR RETRACT ACTUATOR.  (PART OFF WAS MR32387-11).
